Phenytoin Induced Oral Lichenoid Eruption and Melasma: A Case Report

Published on:March 2018
Indian Journal of Pharmacy Practice, 2018; 11(1):55-57
Case Report | doi:10.5530/ijopp.11.1.10


Phenytoin Induced Oral Lichenoid Eruption and Melasma: A Case Report


Authors and affiliation (s):

Margret Roji1, Midhula Sebastian1, Jisha M Lucca2*, Ranugha PSS3

1Department of Pharmacy Practice, JSS College of Pharmacy, JSS University, Karnataka, INDIA.

2Department of Pharmacy Practice, College of Clinical Pharmacy, Imam Abdulrahman Bin Faisal University, Dammam, KSA

3Department of Dermatology, Venereology and Leprosy, JSS Medical College and Hospital, Mysore, INDIA.

Abstract:

In India, phenytoin is the most frequently prescribed medication for most forms of epilepsy except for absence seizures. It has been associated with various cutaneous reaction, however Oral Lichenoid Drug Reaction (OLDR) are rarely documented. We report a case of Phenytoin induced Oral Lichenoid Eruption and Melasma.

Key words: Phenytoin, Melasma, Oral lichenoid eruption.




 

The Official Journal of Association of Pharmaceutical Teachers of India (APTI)
(Registered under Registration of Societies Act XXI of 1860 No. 122 of 1966-1967, Lucknow)

Indian Journal of Pharmacy Practice (IJOPP) [ISSN-0974-8326] is the official journal of Association of Pharmaceutical Teachers of India (APTI) and is being published since 1967.

DOI HISTORY

IJOPP uses reference linking service using Digital Object Identifiers (DOI) by Crossref. Articles from the year 2014 are being assigned DOIs for its permanent URLs